| Model Number |
DTBA1D4 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Electromagnetic Interference (1194); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
07/12/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) exhibited electromagnetic interference.The patient received a shock from the crt-d while in a pool.Upon review, noise consistent with electromagnetic interference was noted.The pool water is in contact with electricity either through the pumps, the lights, or perhaps poor grounding.When the patient was in the water and touching something grounded, the alternating current (ac) power was sensed by the cardiac resynchronization therapy defibrillator (crt-d) and noise consistent with electromagnetic interference occurred.The crt-d was explanted and replaced.No further patient complications have been reported as a result of this event.